# SDR USAA920081282

- Difficulty date: June 28, 2008
- Submitted: July 25, 2008
- Operation: Air carrier
- Aircraft: N424US
- Make and model: Boeing 737401
- Aircraft serial: 23991
- Aircraft time: 51,334 hours, 34,841 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - Q3- MAJOR REPAIR - CRACK RT WING TANK RIB AT WBL 135 WING ROOT.  REPAIRED RT WING TANK RIB AT WBL 135 IAW EA 100546.  (S)
